# SDR AWXA0000688

- Difficulty date: September 29, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 58,588 hours, 22,687 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Line
- Part number: 7525261
- Condition: Broken
- Location: Epr Transmitter
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AIR TURNBACK, LEFT ENGINE DEVELOPING PARTIAL THRUST ON CLIMBOUT.  FOUND P1 LINE, NR 1 ENGINE, BROKEN IN TWO PIECES.  REPLACED LINE IAW MM 77-11-00.
